# SDR IPXA2019032040305

- Difficulty date: March 7, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT MLG WW INTERCOSTAL BELOW FWD BRAKE ACCUMULATOR IS CRACKED. REPAIRED CRACKED LT MLG WW INTERCOSTAL BELOW FWD BRAKE ACCUMULATOR IAW SRM 53-40-12 REPAIR 3, FIGURE 201. (MAJOR)
